FRIHOST FORUMS SEARCH FAQ TOS BLOGS COMPETITIONS
You are invited to Log in or Register a free Frihost Account!


Oxycontin withdrawls?





Srs2388
Hey everyone.... i desperately need help here....
I need to know if this is withdrawls.
ok.. here goes. i was on oxycontin for my back right? b/c i have 3 compression breaks in it.
right in the middle.
so... the doc gave me OxyContin 40MG of oxycondone in each pill.
so.. i took it for about 4 weeks... ran out.
about 5 days ago.
well today i was laying in bed because i felt like i was going to vomit.
i had my laptop in front of me trying to find information... well it didn't work.
I was reading stuff and suddenly i got so dizzy i couldn't read the screen it looked like it was going left right left right and so on.
i started shaking all over.... then i couldn't breathe good.
someone knocked on my window i got up to walk there... i fell out.
don't remember a lot. I think i passed out.
i got back up so weak and dizzzy i could hardly walk. i was hyperventilating like crazy.
a friend wanted me to come out.
30 mins later (maybe)
i went outside.
i looked at the moon and it looked as if there were about 3 of them... i had to sit down b/c i felt like i was goign to collapse.

please tell me what's going on here Sad
is it simply a withdrawl symptom? or something else.

im going to the doc. in about a week for refill... so im feeling really anxious about it and i wanna know now.
please help.
brokenadvice
Woah. That sounds like withdrawal, but I am not a doctor. Defiantly call your doctor on Monday, or as soon as they open. They will want to know, especially if it continues.
Srs2388
could they be serious? like life threatening?
brokenadvice
I don't think so. Just painful as heck. Drink lots of water if you are sweating a lot.
Srs2388
Will do. I have went about 12 days without it so far.
but i have had..
soma.
mepregan
and lortab.
i had all those prescribed at different times and had a couple left of each.
PANTONEPIRATE
opiod withdrawals. hmmm

well were to start first understand what the withdrawal is.

when you hurt your self or even touch your self your brain releases morphine which
then fills a receptor called an opiod receptor.
these receptors grow and die as your body needs them.

oxymorphone is a rather strong opiod

so what happens if you fill all your receptors. well first you get knocked out Smile then if you
keep filling them they split into more receptors.

now lets pretend we have done this either by over indulgence or through pain releaf.
we stop taking the opiod and we no longer have the right amount of opiate in our bodies
to cover enough receptors to feel normal.

this leaves a lot of bare and hungry receptors which we then feel as raw unbeliveable pain.

if your getting your opiod from a doc your just at the starting end of what withdrawals can do.
best to lock your self in a room in the dark for around 3 days to a few weeks depending on
how bad they are.

it will not kill you but will rather kill the receptors hence the pain.

stepping down from one dose to a smaller one is another option but I think its a cop out.
truly your just extending the pain and making it into smaller amounts over a longer time.

the truth is you have to feel the receptors die end of story.

sorry I know its hard ive been there.
I had a motorcycle acident tried the drip feed idea but the only thing that worked for me
was a dark room. oh and camomile tea helps too.
Srs2388
Thanks for the reply sorry i didn't answer it sooner.
I went back to the doctor and I got some more of my oxycontin he told me i will need it for at least two more months.
I had lost much of my opioid tolerance. I took it and about 40 minutes later i couldn't stop laughing about every little tiny thing.
that was a couple days ago and i've already got used to it again.
it's crazy how quick your body can build a tolerance to something.
Something that would help me... would be to take something else I had hydrocodone left from the first prescription (Norco 10-325)
the oxycontin i am on right now is 40mgoxycodone.
I can finally get back out and do stuff without being in so much pain that i couldn't stand it.
Srs2388
DAMMIT! Sad I don't know what to think. this happened again and I am on my medicine.
So this couldn't of have been a withdrawl. I actually passed out yesterday because of it.
It's a panic attack. stress causes it.
so. if anyone has this happen.. heres what you need.
find stress management someway to deal with it easier.
Try to get a prescription for something like xanax or valium.
I am going to have to get something for it...
furtasacra
I thought oxycontin was synthetic heroin, and only prescribed for terminal cancer patients, because it's so addictive.
Srs2388
it pretty much is synthetic heroin... it usually is prescribed for that.
but it also is prescribed for chronic pain..
having three compression fractures in your back causes chronic pain
Related topics
Oxycontin.. A miracle drug.
energy
Stupidity At It's Finest
chernobyl
I Need Motivation :(
Would you do Heroin?
[OFFICIAL] World Of Warcraft - No new topics about this
Smoking: Help With The Bible
Shutdown Day
We're off to see the Wizard!
Help...
PayPal Account?
Can you.
lawyer.. please help
Reply to topic    Frihost Forum Index -> Lifestyle and News -> Health and Beauty

FRIHOST HOME | FAQ | TOS | ABOUT US | CONTACT US | SITE MAP
© 2005-2011 Frihost, forums powered by phpBB.